Posted by SLS on May 7, 2000, at 11:07:02
In reply to Wellbutrin Poop Out - Cam?..Anyone?, posted by Greg on April 30, 2000, at 15:37:18
> Over the last 4-5 days my Wellbutrin hasn't been giving me the same lift (not wired, just more aware) as before. I'm going back to getting real tired during the day. I've been on it for about 8 weeks and have been feeling really good until lately. Is this normal? Should I consider changing meds? What are some of the other activating ADs? Any help would be appreciated, I DON'T want to go back to where I was 2 months ago.....
If the decline in your condition persists, you may want to try adding another antidepressant before abandoning Wellbutrin all together. I have seen some pretty good responses when it has been combined with Effexor or Zoloft. If one of these has helped a bit in the past, you may consider trying that one first. If neither seems to be an obvious choice, I would try Effexor first.
Desipramine may also be worth considering.
If none of these seem too appealing, it may be worthwhile giving a stimulant or Mirapex a short trial.
Check out some of the posts regarding Provigil.